Just Help Me

2 Replies
Girlie - October 4

Here's the deal. I'm on Micronor progestrin only pill...take it every day, never miss one. Haven't had a period in like 6-8 months. Am also taking a probiotic- acidopholus, because I keep getting thrush in my mouth. About two weeks ago I had what was like a period, bleeding for about 5 days. Now, I'm having brown spotting. Is this just the pill being weird. Why would I have a period now, if not before? Have NOT missed any pills? Can it just stop working? Am I ovulating? Why spotting now? If I got pregnant, would IB be two weeks after last period? OH HELP ME. Would the probiotic mess up the BC pill? SO CONFUSED....

 

to Gilie - October 4

I don't know anything about pills you taking, but I don't think you are pregnant two weeks after your period (if it was a period) I think this matter for the Doctor. But I'm pretty sure if you have a period - you've Oed. Good Luck!

 

wondering.. - October 10

bump

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?